# SDR AALA202310107146

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 56,249 hours, 38,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHTING FAILED. REMOVED AND REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT BATTERIES PER AMM 33-51-38.
